On estimating the error in solving the Dirichlet problem for Laplace's equation by the method of nets
Doklady Akademii Nauk, Tome 138 (1961) no. 2, pp. 267-270
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1961_138_2_a4,
author = {D. F. Davidenko},
title = {On estimating the error in solving the {Dirichlet} problem for {Laplace's} equation by the method of nets},
journal = {Doklady Akademii Nauk},
pages = {267--270},
year = {1961},
volume = {138},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1961_138_2_a4/}
}
TY - JOUR AU - D. F. Davidenko TI - On estimating the error in solving the Dirichlet problem for Laplace's equation by the method of nets JO - Doklady Akademii Nauk PY - 1961 SP - 267 EP - 270 VL - 138 IS - 2 UR - http://geodesic.mathdoc.fr/item/DAN_1961_138_2_a4/ LA - ru ID - DAN_1961_138_2_a4 ER -
D. F. Davidenko. On estimating the error in solving the Dirichlet problem for Laplace's equation by the method of nets. Doklady Akademii Nauk, Tome 138 (1961) no. 2, pp. 267-270. http://geodesic.mathdoc.fr/item/DAN_1961_138_2_a4/